[Date Prev][Date Next]   [Thread Prev][Thread Next]   [Thread Index] [Date Index] [Author Index]

FC6 with Desktop Effects: loosing desktop?!?




dell inspiron 8500 laptop w/ Radeon video card, wide-screen.

I'm using Gnome and pretty much default install.

After enabling the Desktop Effects (wobbling and 3d desktop)
my screen goes into 4:3 aspect ratio mode, there is nothing
drawn on the right side, and after logout/login i have no menus
whatsoever in the bottom and top bar left. So can't do a thing.

Removing all files and directories from this users account and
starting up the desktop again clearly didn't help. This is
non-intuitive as well, i would have expected whatever that user
did, to be limited to $HOME, but that clearly doesn't seem to be the
case?

Doing it the "official root way" (removing that user, re-enabling
it) did get the desktop back, so at least some logic here.

- peter


[Date Prev][Date Next]   [Thread Prev][Thread Next]   [Thread Index] [Date Index] [Author Index]